Race Details

Date: Saturday 6th May 2017
Race Times:

  • 10hr 6am - 4pm
  • 6hr   9.30am - 3.30pm
  • 3hr   12:30pm - 3:30pm

Location Forrest Mountain Bike Park (Yaugher Trails)

The Forrest 6 hour Mountain Bike Event is in it's ninth year.
2017 is our first year of offering a longer event called the Forrest 10hr!
Starting at 6am, finishing at 4pm this is for those wanting to ride longer and maybe even training for something bigger.
2017 has seen some fantastic trail improvements to Foxtail - trail no.10 not to be missed, so welcome to the Famous Forrest Singletrack!

Cash Prizes will be awarded in some categories (details below), as well as product prizes. The table below outlines the categories available, entry fees etc.

WHAT YOU GET!

  • The chance to ride on some of Australia's best singletrack
  • Fully marked and marshalled course
  • On site Toilets
  • Real Coffee on site
  • Multiple Catering vans
  • Good Music
  • On site First Aid support
  • Professional Timing
  • Spot Prizes and Give aways

WHAT TO BRING 

To be eligible to ride and start a lap, you must have

  • Working Mountain Bike
  • Australian Standards certified cycling helmet
  • Water (minimum 500ml)
  • MTBA full licence or alternatively a day licence can be issued for $20.
    (This licence covers you, your fellow competitors and the event with insurance)
  • 10hr riders will require appropriate lights from 6am - 7:30am (approx sunrise time)

SOLO RIDERS

Solo competitors will be given priority to setup their tent/marquee closest to the timing tent at the end of pit straight. All other competitors will be able to setup along the remainder of pit straight and then beyond pit straight, on a first come first served basis.

Remember - If you are racing the 10hr event which starts at 6am, you will need a front light and rear flasher until sunrise, approx 7:30am

ACCOMMODATION

Accommodation can be found in the township in Forrest. Visit www.rideforrest.com.au for more accommodation in Forrest.

PARKING

Competitors starting in the 10hr will be given access to the pit straight from 4am but must have any vehicles vacated by 5:30am to allow for a clear 6am start for all riders.

Due to the introduction of the 10hr event, it is recommended that you arrive Friday night and set up your marquee etc...before checking into your accommodation and registering at the Brewery.
The Pit straight will be shut off to vehicle access on Saturday morning due to the 10hr race being underway at 6am.
There will be a drop off zone at the top of the pit straight on Centre Road, where you can unpack items before proceeding to park your car.

Parking during the event will be just a short walk from the event centre. All competitors are required to enter the parking area no later than 30 minutes prior to the event. Any vehicle after this time, will be directed to the overflow parking area, and will have to walk a further distance to the event centre.
Parking allocation will be on a first come first served basis.

*Cash prizes are on offer in the Male Solo, Female Solo, Male Pairs and Female Pairs. All other categories will be awarded prizes in the form of sponsors products.

Prizes

Category

Entry Fee

1st place

2nd place

3rd place

6hr Male Solo Elite

$90

$450*

$200

$100

6hr Female Solo Elite

$90

$450*

$200

$100

6hr Male 40 + Solo

$90

Product

Product

Product

6hr Female 40 + Solo

$90

Product

Product

Product

6hr Male 50+ Solo

$90

Product

Product

Product

6hr Female 50+ Solo

$90

Product

Product

Product

6hr Male Pairs

$165

Product

Product

Product

6hr Female Pairs

$165

Product

Product

Product

6hr Male Pairs 40+ **

$165

Product

Product

Product

6hr Mixed Pairs

$165

Product

Product

Product

6hr Triples Team ***

$230

Product

Product

Product

6hr Triples 40+ (Ave Age) **

$230

Product

Product

Product

6hr Four Person Team ***

$280

Product

Product

Product

3hr Solo Male

$70

Product

Product

Product

3hr Solo Female

$70

Product Product Product
3hr Female pair $120 Product Product Product
3hr Male Pair $120 Product Product Product
10hr Solo Male $125 $450* $200 $100
10hr Solo Female $125 $450* $200 $100
10hr Male Pair $230 Product Product Product
10hr Female Pair $230 Product Product Product
10hr Mixed Pair $230 Product Product Product
10hr Male Triple $290 Product Product Product
10hr Female Triple $290 Product Product Product
10hr Mixed Triple $290 Product Product Product
10hr Male Four $350 Product Product Product
10hr Female Four $350 Product Product Product
10hr Mixed Four $350 Product Product Product

*The above prizes will be awarded on the condition that minimum entry numbers are met. A minimum of 300 riders will garauntee the above prizes are awarded. Forrest MTBSkills reserves the right to change any event conditions, due to weather, lack of entries, foul play or a Panther Plague.

** Age is calculated based on Dec 31 2017.  In other words, you must be turning 40 in 2017 in order to be eligible.

*** Male, Female or Mixed categories will be decided on the day depending on number of entrants.

 

Terms & Conditions